MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-21- possible sample issue (user) test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-5 error accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of having a headache.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 06/19/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.The customer stated that meter is displaying e-5 when the blood is applied to the test strip.The customer is using proper testing technique.The customer stated that she has a headache that may be related to diabetes.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6652075
Report Number1000113657-2017-01041
Device Sequence Number19055525
Product Code NBW
UDI-Device Identifier00087701427398
UDI-Public(01)00087701427398
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2285
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1